medicated stents

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

DREAMGIRL
Veteran Member


Date Joined Jan 2006
Total Posts : 600
   Posted 6/25/2006 8:25 PM (GMT -7)   
hi everyone, has anyone ever read anything about the medication on the new stents making you tired?  i tryed to serve on jury duty last week and after two days of being there i had to bail out, i just get so exhausted.  the only medication i am on is lisinopril, i guess it could be that but i thought i would ask about the medicated stents.. there really is not reason for me to be so easily exhausted, i should feel like a million bucks(well maybe not a million). i also take the ativan at nite for sleep but i was tired before i started taking that medication. sorry this was so long winded people, sometimes i ramble.  just want to say hi to all of you, i have not been online as much for the last month or so, but i am fine.

Aldo
Regular Member


Date Joined Jan 2006
Total Posts : 289
   Posted 6/26/2006 10:50 AM (GMT -7)   
Hello Dreamgirl :)
 
Glad to hear from you. As far as the medication in the stents, most of the medicine is gone after 1 year, I have read. This is for both the Taxus and Cypher stents. Each of these stents are coated with different medicines.
 
Cordis (a Johnson&Johnson company that makes the Cypher, and that by now, may be sold to Boston Scientific, the only competitor for Cordis. The FTC will make B. Scientific sell the Cordis stent making capability to another company....) stents, the Cypher, are coated (drug eluting) with Sirolimus.
 
Boston Scientific makes the Taxus stent that is coated with Paclitaxil (Paclitaxel-Eluting Coronary stent).
 
I have 2 Taxus stents and 2 Cypher stents. I and an infectious disease doctor, believe that I had an adverse reaction to Paclitaxil. The adverse affects seem to peak after 3 months, then afterwards you start feeling better. Probably most of the drug is released early on.
 
If I recall, you have had your stent(s) for awhile? If you have had it for longer than a year, in my most uneducated opinion, I would say you can forget the med in the stent and start to look at the lisinipril and ativan combination, or either one, individually. I have just finishing studying up on lisinopril. I know too well about the "loss of energy" from taking ativan!
 
As you know, lisinopril is a long acting ACE inhibitor. I took altace, also an Acei, for 3 years and had to stop due to developing the notorious cough.
 
I hope that it is ok for me to post a link to information on lisinopril confused .http://www.rxlist.com/cgi/generic/lisinop_ad.htm
 
Sure hope that you start to find the cause of your exhaustion. We all need some "quality of life", right? That is what we all are searching for :)
 
I am experimenting with meds right now in order to see how I can come up with MORE ENERGY!
 
Sorry to be sooo long here skull
 
Rj

Post Edited (Aldo) : 6/26/2006 11:53:07 AM (GMT-6)


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 6/27/2006 7:14 AM (GMT -7)   
Dreamgirl I hope you start to feeling better real soon... perhaps you should let your doctor know of your increased fatigue?
 
RJ - Your link was very informative and was just fine to post... :-)

Elisha

http://www.healingwell.com/donate


 

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 14, 2017 7:48 PM (GMT -7)
There are a total of 2,905,591 posts in 318,874 threads.
View Active Threads


Who's Online
This forum has 158229 registered members. Please welcome our newest member, MuttersJ.
349 Guest(s), 8 Registered Member(s) are currently online.  Details
eyesRopen, 19tarpon47, Casa11, Aset28, magoo2, AZ Guy, Aurora2013, AnxietyAndI